Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 76, NWS Little Rock, AR

July 5, 2015Desha County, Drew County, Lincoln County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 5, 2015, 12:30 PM CDT for Desha County, Drew County, Lincoln County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 12:30 PM CDT (17:30 UTC)
Expired
Jul 5, 2015, 3:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Desha County, AR, Drew County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 148 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 2:00 PM CDTFLASH FLOODMcgehee, ARSEVERAL STREETS CLOSED IN TOWN DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 5.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WGUS54 KLZK 051730
FFWLZK
ARC041-043-079-052030-
/O.NEW.KLZK.FF.W.0076.150705T1730Z-150705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1230 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DESHA COUNTY IN SOUTHEAST ARKANSAS...
  DREW COUNTY IN SOUTHEAST ARKANSAS...
  EASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 330 PM CDT

* AT 1228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO FOLLOW A SMALL CLUSTER OF SLOW MOVING...HEAVY RAINFALL PRODUCING 
THUNDERSTORMS OVER PORTIONS OF SOUTHEAST ARKANSAS. TWO TO THREE 
INCHES OF RAIN HAS OCCURRED DURING THE MORNING HOURS ACROSS THE 
WARNED AREA. UP TO TWO ADDITIONAL INCHES OF RAIN ARE EXPECTED. FLASH 
FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN 
SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR 
ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROHWER...             MONTICELLO...         DUMAS...
  YANCOPIN...           WINCHESTER...         WATSON...
  TILLAR...             OMEGA...              MORGAN PT REC AREA...
  MITCHELLVILLE...      MILLS...              MCGEHEE...
  LUCCA LANDING...      LADELLE...            KELSO...
  GREEN HILL...         GOULD...              BACK GATE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3377 9100 3378 9114 3372 9114 3368 9103
      3370 9120 3360 9113 3352 9124 3357 9144
      3339 9146 3340 9197 3353 9199 3368 9177
      3404 9168 3406 9151 3399 9132 3396 9136
      3394 9115 3399 9114 3393 9101 3385 9106

$$

55
2 follow-up statements
763 
WGUS74 KLZK 051829
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
129 PM CDT SUN JUL 5 2015

ARC041-043-079-052030-
/O.CON.KLZK.FF.W.0076.000000T0000Z-150705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESHA AR-DREW AR-LINCOLN AR-
129 PM CDT SUN JUL 5 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN LINCOLN...DREW
AND DESHA COUNTIES UNTIL 330 PM CDT...

AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
FOLLOW AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL AFFECTING 
PORTIONS OF SOUTHEAST ARKANSAS. THE STRONGEST STORMS WERE ALONG A  
LINE EXTENDING FROM 7 MILES NORTHWEST OF DUMAS TO 6 MILES EAST OF 
ROHWER. THE COMPLEX OF STORMS WERE MOVING TO THE EAST AT 20 MPH. 
RADAR ESTIMATES OF 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY 
FALLEN OVER PARTS OF THE WARNED AREA. FLASH FLOODING IS LIKELY TO 
OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE 
WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROHWER...             MONTICELLO...         DUMAS...
  YANCOPIN...           WINCHESTER...         WATSON...
  TILLAR...             OMEGA...              MITCHELLVILLE...
  MILLS...              MCGEHEE...            LUCCA LANDING...
  LADELLE...            KELSO...              GREEN HILL...
  GOULD...              BACK GATE...          ARKANSAS CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3377 9100 3378 9114 3372 9114 3368 9103
      3370 9120 3360 9113 3352 9124 3357 9144
      3339 9146 3340 9197 3353 9199 3368 9177
      3404 9168 3406 9151 3399 9132 3396 9136
      3394 9115 3399 9114 3393 9101 3385 9106

$$

55
693 
WGUS74 KLZK 051932
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CDT SUN JUL 5 2015

ARC041-043-079-052030-
/O.CON.KLZK.FF.W.0076.000000T0000Z-150705T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DESHA AR-DREW AR-LINCOLN AR-
232 PM CDT SUN JUL 5 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN LINCOLN...DREW
AND DESHA COUNTIES UNTIL 330 PM CDT...

AT 230 PM CDT...SHOWERS AND THUNDERSTORMS THAT PRODUCED VERY HEAVY 
RAINFALL EARLIER IN THE DAY WERE DECREASING IN COVERAGE AND 
INTENSITY. ACROSS THE WARNED AREA. HOWEVER...IT WILL TAKE SOME TIME 
FOR ANY HIGH WATER TO RUNOFF...AND SOME AREAS OF FLOODING CONDITIONS 
ARE STILL ANTICIPATED THROUGH MID AFTERNOON. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROHWER...             MONTICELLO...         DUMAS...
  YANCOPIN...           WINCHESTER...         WATSON...
  TILLAR...             OMEGA...              MITCHELLVILLE...
  MILLS...              MCGEHEE...            LUCCA LANDING...
  LADELLE...            KELSO...              GREEN HILL...
  GOULD...              BACK GATE...          ARKANSAS CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3377 9100 3378 9114 3372 9114 3368 9103
      3370 9120 3360 9113 3352 9124 3357 9144
      3339 9146 3340 9197 3353 9199 3368 9177
      3404 9168 3406 9151 3399 9132 3396 9136
      3394 9115 3399 9114 3393 9101 3385 9106

$$

55

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 10:26 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 5, 10:26 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 AM CDT SUN JUL 5 2015

.UPDATE...
CONTINUING TO MONITOR SMALL CLUSTER OF CONVECTION...AND
ASSOCIATED HEAVY RAINFALL ACROSS EXTREME SOUTHEAST SECTIONS OF THE
FORECAST AREA. THESE STORMS ARE APPARENTLY AIDED BY A SMALL MID
LEVEL DISTURBANCE OVER SOUTHWEST ARKANSAS...AND ASSOCIATED JET
STREAK DYNAMICS. HEAVY RAINFALL SHOULD MOVE TO THE SOUTHEAST OF
THE FORECAST AREA BY 1730Z.

55

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT SUN JUL 5 2015/

AVIATION...

FLIGHT CONDITIONS WILL START MAINLY MVFR WITH ISOLATED IFR AND AREAS
OF VFR. PATCHY AREAS OF MVFR TO ISOLATED IFR CEILINGS AND FOG WILL
BE SEEN THIS MORNING. THE FOG WILL GRADUALLY DISSIPATE THROUGH MID
MORNING. SCATTERED CONVECTION WILL MAINLY BE SEEN OVER CENTRAL AND
SOUTHERN PARTS OF AR...AND USED VCSH AND VCTS. ADDITIONAL CONVECTION
IS EXPECTED TO DEVELOP THIS AFTERNOON BUT DUE TO UNCERTAINTY ONLY
USED VCTS. WINDS WILL BE LIGHT AND VARIABLE OR SE TO SW AROUND 5 MPH
THIS MORNING...BECOMING SE TO SW AT 5 TO 15 MPH INTO THE AFTERNOON.
(59)

PREV DISCUSSION.../ ISSUED 236 AM CDT SUN JUL 5 2015/

SHORT TERM...TODAY THROUGH WEDNESDAY

SOME ISOLATED SHRA HAVE DEVELOPED ONCE AGAIN ACROSS PORTIONS OF THE
SRN HALF OF THE CWA EARLY THIS MORNING...AND DO THINK THIS ACTIVITY
WILL PERSIST THROUGH SUNRISE. KEEP SLIGHT CHANCE TO LOW END CHANCE
POPS GOING THIS MORNING AS A RESULT...BUT THINK ACTIVITY WILL REMAIN
FAIRLY ISOLATED TO MAYBE SCATTERED THROUGH SUNRISE. AFTER
SUNRISE...HIGH RES MODEL DATA KEEPS BEST CHANCES FOR PRECIP ACROSS
THE SRN SECTIONS OF THE CWA THROUGH MIDDAY...SO HAVE SOMEWHAT HIGHER
POPS THROUGH 18Z ACROSS THIS REGION OF THE CWA FOR MORE WIDESPREAD
SHRA/TSRA. THIS AFTERNOON...THINK BEST POPS WILL REMAIN ACROSS THE
SRN SECTIONS...WITH ISOLATED TO SCATTERED SHRA/TSRA POSSIBLE FURTHER
NORTH DURING THE HEATING OF THE AFTERNOON HRS. WITH SRLY FLOW
INCREASING FOR THIS SUN...HIGHS WILL WARM INTO THE MID 80S TO LOW
90S.

OVERNIGHT TONIGHT...THINK MOST PRECIP WILL BE VERY ISOLATED...SO
HAVE SILENT TO SLIGHT CHANCE POPS ACROSS THE CWA. THIS WILL ALSO BE
THE CASE FOR MON AS WELL...WITH ONLY SOME DIURNALLY DRIVEN
CONVECTION POSSIBLE. KEEP POPS FAIRLY LOW AS A RESULT. HIGHS WILL BE
A BIT WARMER TOO...WITH MID 80S TO MID 90S EXPECTED.

A COLD FRONT WILL APPROACH THE STATE FROM THE NW FOR TUE AND WED.
HAVE LOW POPS FOR TUE FOR ALL BUT THE FAR NWRN COUNTIES...WHICH WILL
BE IN CLOSER PROXIMITY TO THE APPROACHING FRONT. AS THIS FRONT
GETS CLOSER...DO INCREASE POPS FURTHER SOUTH AND EAST FOR TUE NIGHT
INTO WED...BUT THE FRONT SHOULD STILL STALL JUST TO THE NW OF THE
CWA. FLOW ALOFT WILL BE FROM THE SW AT THIS TIME...SO THERE MAY BE
SOME FORCING FROM UPPER LEVEL DISTURBANCES LIFTING NE OVER THE
REGION TO KEEP SOME CHANCE POPS MENTIONED FOR THE NWRN TWO THIRDS OF
THE CWA. LESSER CHANCES WILL BE SEEN ACROSS THE SE.

LONG TERM...THURSDAY THROUGH SATURDAY

MODELS ARE IN GOOD AGREEMENT THIS CYCLE THROUGH FRIDAY...WITH AN
OVERALL LOW CHANCE OF CONVECTION...MAINLY DURING THE HEAT OF THE
DAY...AND A BIT MORE FOCUSED OVER NORTHERN AR INITIALLY. THE UPPER
LEVEL HIGH PRESSURE SYSTEM BUILDS INTO THE REGION FROM THE SE U.S.
LATE FRIDAY TO SATURDAY AM...THE EURO WEAKENS THE UPPER HIGH
PRESSURE RIDGE AND SHOWS A SHORT WAVE TO MOVE ACROSS THE EAST
CENTRAL PLAINS...AND SHOWS COME POTENTIAL CONVECTION. GFS KEEPS IT
DRY...AS WELL AS THE CANADIAN. WILL KEEP IT DRY AT THIS TIME DUE TO
UNCERTAINTY. OTHERWISE TEMPS WILL GRADUALLY WARM TO ABOVE NORMAL
VALUES AS THE RIDGE BUILDS INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     88  72  90  74 /  30  20  20  10
CAMDEN AR         86  74  93  74 /  40  20  10  10
HARRISON AR       86  70  87  70 /  30  20  20  30
HOT SPRINGS AR    88  73  91  74 /  40  20  10  10
LITTLE ROCK   AR  89  73  92  74 /  30  20  20  10
MONTICELLO AR     86  73  92  74 /  70  20  10  10
MOUNT IDA AR      88  72  89  73 /  40  20  10  10
MOUNTAIN HOME AR  88  71  89  72 /  30  20  20  20
NEWPORT AR        88  72  90  73 /  30  20  20  10
PINE BLUFF AR     87  72  91  73 /  40  20  10  10
RUSSELLVILLE AR   90  72  91  73 /  30  20  20  20
SEARCY AR         88  72  90  72 /  30  20  20  10
STUTTGART AR      88  72  91  72 /  30  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...99
Hazardous weather outlook, Jul 5, 8:48 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CDT SUN JUL 5 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
848 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND
TONIGHT OVER MAINLY CENTRAL AND SOUTHERN ARKANSAS. AN ISOLATED
STRONG STORM MAY BE SEEN...BUT OVERALL COVERAGE AND POTENTIAL IS
EXPECTED TO REMAIN LOW. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY
STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST FLOW ALOFT WILL PERSIST OVER THE REGION THROUGH THE
EARLY PART OF THE COMING WEEK...AS A FEW MORE UPPER LEVEL
IMPULSES CROSS ARKANSAS. THIS WILL RESULT IN CONTINUING CHANCES
OF SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE FOR RAIN OVER
THE NORTHERN HALF OF THE STATE. BY MID WEEK...UPPER LEVEL HIGH
PRESSURE IS FORECAST TO BUILD IN FROM THE SOUTHEAST...AND RAIN
CHANCES WILL GRADUALLY DECREASE ACROSS ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Local storm report, Jul 5, 11:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 AM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MCGEHEE                 33.63N 91.39W
07/05/2015                   DESHA              AR   LAW ENFORCEMENT

            STREET FLOODING WAS REPORTED IN MCGEHEE.

&&

55
Special weather statement, Jul 5, 12:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1203 PM CDT SUN JUL 5 2015

ARZ057-064-065-051725-
ARKANSAS AR-DESHA AR-LINCOLN AR-
1203 PM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN...CENTRAL DESHA
AND EXTREME SOUTHERN ARKANSAS COUNTIES UNTIL 1230 PM CDT...

AT 1202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM CENTERED NEAR DUMAS...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ROHWER...             DUMAS...              YANCOPIN...
  WATSON...             MITCHELLVILLE...      LUCCA LANDING...
  KELSO...              BACK GATE...          REED...
  PICKENS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3369 9118 3387 9157 3398 9156 3393 9106
TIME...MOT...LOC 1702Z 286DEG 20KT 3390 9149

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 10:04 AM CDTFlash Flood WarningLZKDesha, Drew3 hr
Jul 5, 2:23 PM CDTFlash Flood WarningLZKBoone, Marion, Newton, Searcy3 hr
Jul 5, 2:37 PM CDTFlash Flood WarningLZKBradley, Calhoun, Ouachita3 hr
Jul 5, 2:51 PM CDTSpecial Weather StatementLZKScott29 min
Jul 5, 3:57 PM CDTSevere Thunderstorm WarningLZKLogan, Scott48 min
Jul 5, 4:02 PM CDTSpecial Weather StatementLZKLogan48 min
Jul 5, 4:11 PM CDTFlash Flood WarningLZKJohnson, Logan3 hr
Jul 5, 4:48 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan27 min
Jul 5, 4:56 PM CDTSpecial Weather StatementLZKJohnson29 min
Jul 5, 4:57 PM CDTSpecial Weather StatementLZKSaline48 min
Jul 5, 5:14 PM CDTSpecial Weather StatementLZKPope31 min
Jul 5, 5:23 PM CDTFlash Flood WarningLZKBoone, Newton, Searcy3 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.